| Model Number |
ROTATION LASSO, 90 DEG TIP |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 2/22/2024, it was reported by a sales representative via (b)(4) that an ar-6065-90 rotation lasso labral repair tip broke off with no further information provided.This was discovered during an unspecified procedure on (b)(6) 2024, with no reported patient harm.Additional information received on 2/27/2024: ar-6065-90 rotation lasso labral repair tip broke off inside the patient with all fragments removed.There was no case delay reported.The case was completed using a different lasso.This occurred in a bankart repair procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion.